Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
I am not a physician but am quite aware of psychotropic medication. First you sound very depressed. It is not a good idea to just discontinue your medication. If you wish to stop you should be slowly tapered under the guidance of a physician. Cymbalta is a SNRI antidepressant with anxiety reducing properties. If you stop abruptly you may experience unpleasant side effects that people report are most discomforting. You do not mention any involvement in psychotherapy. Cognitive Behavioral Therapy has been proven to be most effective with depression. In CBT you learn new ways of thinking and behaving which result in improved feeling and functioning. The fact that you are homebound may make it more difficult to obtain therapy, but not impossible.. In some states telephonic or videoconferencing therapy is permitted. There are also several websites staffed with licensed therapists that provide video,chat or email therapy. There are also assertive community therapy teams that send therapists to where you are. So there is hope that you could feel better and there are options. I can appreciate the pain you are experiencing, but I again stress there are options and hope. Best wishes and good luck.
Please click green "ACCEPT" button on this page if you are satisfied with my answer so that I get credit for my work. Your positive feedback and bonuses are always welcomed. If this is a mental health, or medical emergency, please call emergency services (911 in the USA), or go to your nearest Emergency Room. The opinion provided does not replace an evaluation by an appropriate professional.